# SDR RRXA98400

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5644657
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FLOORBEAM, VERTICAL FLANGE WITH CORROSION DAMAGE BEYOND LIMITS IAW DC-8 SRM AT STA 920 AND LONGERON 21 LEFT.  REMOVED DAMAGED SECTION, TREATED AREA IAW DC-8 SRM.  FABRICATED AND INSTALLED REPAIR STRAPS IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05175.
